MathSciNet Relay Station
MathSciNet bibliographic data
MR2868162 62M20 (93B36 93E11 94C99)
Shen, Bo; Wang, Zidong; Liu, Xiaohui A stochastic sampled-data approach to distributed $H_\infty$ filtering in sensor networks. IEEE Trans. Circuits Syst. I. Regul. Pap. 58 (2011), no. 9, 2237–2246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement